Special Issues

Well-posedness in Sobolev spaces of the two-dimensional MHD boundary layer equations without viscosity

  • Received: 01 June 2021 Published: 08 October 2021
  • Primary: 35Q35, 76D10; Secondary: 76W05

  • We consider the two-dimensional MHD Boundary layer system without hydrodynamic viscosity, and establish the existence and uniqueness of solutions in Sobolev spaces under the assumption that the tangential component of magnetic fields dominates. This gives a complement to the previous works of Liu-Xie-Yang [Comm. Pure Appl. Math. 72 (2019)] and Liu-Wang-Xie-Yang [J. Funct. Anal. 279 (2020)], where the well-posedness theory was established for the MHD boundary layer systems with both viscosity and resistivity and with viscosity only, respectively. We use the pseudo-differential calculation, to overcome a new difficulty arising from the treatment of boundary integrals due to the absence of the diffusion property for the velocity.

    Citation: Wei-Xi Li, Rui Xu. Well-posedness in Sobolev spaces of the two-dimensional MHD boundary layer equations without viscosity[J]. Electronic Research Archive, 2021, 29(6): 4243-4255. doi: 10.3934/era.2021082

    Related Papers:

  • We consider the two-dimensional MHD Boundary layer system without hydrodynamic viscosity, and establish the existence and uniqueness of solutions in Sobolev spaces under the assumption that the tangential component of magnetic fields dominates. This gives a complement to the previous works of Liu-Xie-Yang [Comm. Pure Appl. Math. 72 (2019)] and Liu-Wang-Xie-Yang [J. Funct. Anal. 279 (2020)], where the well-posedness theory was established for the MHD boundary layer systems with both viscosity and resistivity and with viscosity only, respectively. We use the pseudo-differential calculation, to overcome a new difficulty arising from the treatment of boundary integrals due to the absence of the diffusion property for the velocity.



    加载中


    [1] Well-posedness of the Prandtl equation in Sobolev spaces. J. Amer. Math. Soc. (2015) 28: 745-784.
    [2] Well-posedness of the linearized Prandtl equation around a non-monotonic shear flow. Ann. Inst. H. Poincaré Anal. Non Linéaire (2018) 35: 1119-1142.
    [3] Gevrey hypoellipticity for a class of kinetic equations. Comm. Partial Differential Equations (2011) 36: 693-728.
    [4] H. Dietert and D. Gérard-Varet, Well-posedness of the Prandtl equations without any structural assumption, Ann. PDE, 5 (2019), Paper No. 8, 51 pp. doi: 10.1007/s40818-019-0063-6
    [5] Blowup of solutions of the unsteady Prandtl's equation. Comm. Pure Appl. Math. (1997) 50: 1287-1293.
    [6] On the ill-posedness of the Prandtl equation. J. Amer. Math. Soc. (2010) 23: 591-609.
    [7] D. Gérard-Varet and N. Masmoudi, Well-posedness for the Prandtl system without analyticity or monotonicity, Ann. Sci. Éc. Norm. Supér. (4), 48 (2015), 1273–1325. doi: 10.24033/asens.2270
    [8] D. Gérard-Varet and M. Prestipino, Formal derivation and stability analysis of boundary layer models in MHD, Z. Angew. Math. Phys., 68 (2017), Paper No. 76, 16 pp. doi: 10.1007/s00033-017-0820-x
    [9] A note on Prandtl boundary layers. Comm. Pure Appl. Math. (2011) 64: 1416-1438.
    [10] Almost global existence for the Prandtl boundary layer equations. Arch. Ration. Mech. Anal. (2016) 220: 809-848.
    [11] On the local well-posedness of the Prandtl and hydrostatic Euler equations with multiple monotonicity regions. SIAM J. Math. Anal. (2014) 46: 3865-3890.
    [12] W.-X. Li, N. Masmoudi and T. Yang, Well-posedness in Gevrey function space for 3D Prandtl equations without structural assumption, Comm. Pure Appl. Math., (2021). doi: 10.1002/cpa.21989
    [13] Gevrey class smoothing effect for the Prandtl equation. SIAM J. Math. Anal. (2016) 48: 1672-1726.
    [14] Well-posedness in Gevrey function spaces for the Prandtl equations with non-degenerate critical points. J. Eur. Math. Soc. (JEMS) (2020) 22: 717-775.
    [15] Well-posedness of the MHD boundary layer system in Gevrey function space without structural assumption. SIAM J. Math. Anal. (2021) 53: 3236-3264.
    [16] C.-J. Liu, D. Wang, F. Xie and T. Yang, Magnetic effects on the solvability of 2D MHD boundary layer equations without resistivity in Sobolev spaces, J. Funct. Anal., 279 (2020), 108637, 45 pp. doi: 10.1016/j.jfa.2020.108637
    [17] Justification of Prandtl ansatz for MHD boundary layer. SIAM J. Math. Anal. (2019) 51: 2748-2791.
    [18] MHD boundary layers theory in Sobolev spaces without monotonicity Ⅰ: Well-posedness theory. Comm. Pure Appl. Math. (2019) 72: 63-121.
    [19] Local-in-time existence and uniqueness of solutions to the Prandtl equations by energy methods. Comm. Pure Appl. Math. (2015) 68: 1683-1741.
    [20] O. A. Oleinik and V. N. Samokhin, Mathematical Models in Boundary Layer Theory, vol. 15 of Applied Mathematics and Mathematical Computation, Chapman & Hall/CRC, Boca Raton, FL, 1999.
    [21] M. Ruzhansky and V. Turunen, On the {F}ourier analysis of operators on the torus, in Modern Trends in Pseudo-Differential Operators, vol. 172 of Oper. Theory Adv. Appl., Birkhäuser, Basel, (2007), 87–105. doi: 10.1007/978-3-7643-8116-5_5
    [22] On the global existence of solutions to the Prandtl's system. Adv. Math. (2004) 181: 88-133.
    [23] Long time well-posedness of Prandtl equations in Sobolev space. J. Differential Equations (2017) 263: 8749-8803.
    [24] Long time well-posedness of Prandtl system with small and analytic initial data. J. Funct. Anal. (2016) 270: 2591-2615.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(502) PDF downloads(99) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog